Pacific Journal of Mathematics

Order-induced topological properties.

Susan J. Andima and W. J. Thron

Article information

Source
Pacific J. Math., Volume 75, Number 2 (1978), 297-318.

Dates
First available in Project Euclid: 15 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103121464

Mathematical Reviews number (MathSciNet)
MR506191

Zentralblatt MATH identifier
0384.54018

Subjects
Primary: 54F99: None of the above, but in this section
Secondary: 54F05: Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces [See also 06B30, 06F30]

Citation

Andima, Susan J.; Thron, W. J. Order-induced topological properties. Pacific J. Math. 75 (1978), no. 2, 297--318. https://projecteuclid.org/euclid.pjm/1103121464


Export citation